MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Injection Gold Probe; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Injection Gold Probe; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00560150
Medical Device Problem Codes Component Missing (2306); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 imdrf device code a020602 captures the reportable event of "distal tip gold component missing".
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used during an unknown procedure performed on an unknown date.During preparation, when the needle was intended to be extended, it was noted that the needle was missing from the device.Another device from the same model was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
Injection Gold Probe
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25354706
Report Number3005099803-2026-02233
Device Sequence Number13424537
Product Code KNS
UDI-Device Identifier08714729056492
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0037805280
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/02/2026
06/05/2026
08/24/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/03/2026
06/30/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown